# SDR WX0A071402

- Difficulty date: November 18, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930612512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CUSP WEB CORRODED BETWEEN FLOORBEAMS AT STATION 1174 TO 1193 RBL 52.  REMOVED DAMAGED AREA AND INSTALLED FILLER AND DOUBLER REPAIR.
